Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 507121, 1 page
http://dx.doi.org/10.1155/2015/507121
Editorial

Recent Results on Fixed Point Approximations and Applications

1Department of Mathematics Education, Kyungnam University, Changwon, Gyeongnam 631-701, Republic of Korea
2Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), Bang Mod, Thrung Kru, Bangkok 10140, Thailand
3Department of Mathematics and Applied Mathematics, Hangzhou Normal University, Hangzhou 310036, China
4Graduate School of Education, Mathematics Education, Kyungnam University, Changwon, Gyeongnam 631-701, Republic of Korea

Received 28 May 2015; Accepted 30 May 2015

Copyright © 2015 Jong Kyu Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jong Kyu Kim, Poom Kumam, Xiaolong Qin, and Kyung Soo Kim, “Recent Results on Fixed Point Approximations and Applications,” Abstract and Applied Analysis, vol. 2015, Article ID 507121, 1 pages, 2015. doi:10.1155/2015/507121